# SDR ASOA05809

- Difficulty date: September 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CREW EMERGENCY ESCAPE HATCH HANDLE WAS FOUND TO POSSIBLY BE CRACKED.  S/D - MAINTENANCE INSPECTED THE CREW EMERGENCY ESCAPE HATCH HANDLE.  NO DEFECTS NOTED.  (M)
